# SDR UPS204185

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND R/W UPPER SKIN LOWER SURFACE CORRODED AT REAR SPAR CHORD WS 209.  MAINTENANCE REPAIRED IAW EO 727-57-1426.
